Poincaré duality algebras and the rational classification of differentiable manifolds
Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 268-272.
@incollection{AST_1984__113-114__268_0,
     author = {Papadima, Stefan},
     title = {Poincar\'e duality algebras and the rational classification of differentiable manifolds},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     zbl = {0555.55013},
     mrnumber = {749066},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__268_0/}
}
TY  - CHAP
AU  - Papadima, Stefan
TI  - Poincaré duality algebras and the rational classification of differentiable manifolds
BT  - Homotopie algébrique et algèbre locale
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 113-114
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__113-114__268_0/
UR  - https://zbmath.org/?q=an%3A0555.55013
UR  - https://www.ams.org/mathscinet-getitem?mr=749066
LA  - en
ID  - AST_1984__113-114__268_0
ER  - 
%0 Book Section
%A Papadima, Stefan
%T Poincaré duality algebras and the rational classification of differentiable manifolds
%B Homotopie algébrique et algèbre locale
%A Collectif
%S Astérisque
%D 1984
%N 113-114
%I Société mathématique de France
%G en
%F AST_1984__113-114__268_0
Papadima, Stefan. Poincaré duality algebras and the rational classification of differentiable manifolds, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 268-272. http://www.numdam.org/item/AST_1984__113-114__268_0/

1. J. Barge : Structures différentiables sur les types d'homotopie rationnelle simplement connexes, Ann. Sc. Ec. Norm. Sup., 4e série, t.9 (1976), 469-501. | DOI | EuDML | MR | Zbl

2. J. Barge ; J. Lannes ; F. Latour ; P. Vogel : Λ-sphères, Ann. Sc. Ec. Norm.Sup., 4e série, t.7 (1974), 463-506. | DOI | EuDML | MR | Zbl

3. S. Halperin ; J. Stasheff : Obstructions to homotopy equivalences, Adv. in Math. 32 (1979), 233-279. | DOI | MR | Zbl

4. T. J. Miller : On the formality of (k-1)-connected compact manifolds of dimension 42, III. J. of Math. 23 (1979), 253-258. | MR | Zbl

5. S. Papadima : The cellular structure of formal homotopy types, to appear J. Pure Appl. Algebra. | MR | Zbl

6. S. Papadima : Classification of Poincaré duality algebras over the rationals, to appear. | MR | Zbl

7. S. Papadima : Classification of the Q-types of closed manifolds in some intrinsic formal cases, to appear.

8. S. Papadima : Cell decompositions and d.g.a. models, to appear.

9. D. Sullivan : Infinitesimal computations in topology, Publ. Math. IHES, 47 (1977), 269-331. | DOI | EuDML | MR | Zbl

10. C.T.C. Wail : Classification of (n-1)-connected 2n-manifolds, Ann. Math. 75 (1962), 163-189. | DOI | MR | Zbl